MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD T-CONN W/LUER SLIP ADPT; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD T-CONN W/LUER SLIP ADPT; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 20051E
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd t-conn w/luer slip adpt was cracked.The following information was provided by the initial reporter: the pale yellow area cracked.
 
Additional Manufacturer Narrative
A 20051e product was not available for investigation of pr (b)(4); however, in this complaint lot number was not available.The feedback provided by the customer states that, " the pale-yellow area cracked".No further information was available to assist the investigation in this instance.The details of this feedback were forwarded to the manufacturing site for investigation; however, in this complaint lot number was not available and therefore it is not possible to perform a review of the production documentation for this particular product.The root cause of the customer¿s experience could not be determined in this instance as no sample was received for investigation.Without a sample to examine it is not possible to determine whether a manufacturing defect could have caused or contributed to a report of this nature.A review of the customer feedback database indicates that this is an isolated occurrence with no further reports of this nature against the 20051e products in the past 12 months.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation result: one 20051e sample was received without packaging for investigation; blood was present on the t-connector luer and no connecting product was available to aid the investigation.The customer reported that " the pale yellow area cracked".No further information was available to assist the investigation in this instance.Visual inspection of the returned sample confirmed the customer's investigation; the female luer was cracked vertically.The details of this feedback were forwarded to the manufacturing site for investigation.The lot number was not available and therefore it is not possible to perform a review of the production documentation for this particular product.A definitive root cause could not be determined in this instance, however previous investigations have confirmed similar damage can be caused or contributed to by a combination of different factors, including prolonged use of substances that are aggressive to plastics, over-torque of the component during connection with the male luer, or use of a male luer that is not compliant to iso standards.The quality team at the manufacturing site has been informed of this complaint in order to be aware of the reported failure mode during future production of this product.A review of the customer feedback database indicates that this is an isolated occurrence with no further reports of this nature against the 20051e products in the past 12 months.
 
Event or Problem Description
No additional information.

Brand Name
BD T-CONN W/LUER SLIP ADPT
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24460064
Report Number9616066-2026-00521
Device Sequence Number21237782
Product Code FPA
UDI-Device Identifier07613203012331
UDI-Public(01)07613203012331
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number20051E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer03/02/2026
04/23/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/13/2026
04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown